# SDR DL764070910

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 23,038 hours, 6,993 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 311040007
- Part serial: 8184
- Condition: Malfunctioned
- Location: Air Data
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O AIR DATA INOP.  R DPC MESSAGE.  MTC IN PROGRESS.  THIS IS FOR FLT 108/13.  SECOND MRR DUE TO ATB.  INSTALLED NEW SERVICEABLE DPC R RETURNED ADIRU SOURCE SELECT BACK TO NML RAN IRMP TEST NO FAULTS DPC NEEDS SOFTWARE VERIFICATION S/W LOADED.  RETERMINATED WIRE W173-234R-24 AT 3163 UA33 WDM 34-21-83 SH 2.  CKS GOOD PER AMM.
